# SDR AALA202002189006

- Difficulty date: February 17, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N9029F
- Make and model: Airbus A319-115
- Aircraft serial: 6491
- Aircraft time: 15,242 hours, 6,733 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 87292325V07
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT RETURNED TO YYZ DUE TO COCKPIT VENTILATON  MALFUNCTION AND SENT FUMES AND SMOKE  INTO THE COCKPIT. AN EMERGENCY WA DECLARED AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE SWITCHED BLOWER FAN TO  OVERRIDE.  ACCOMPLISHED MCM CARD 05-96-70. FOUND BLOWER FAN TO CAUSE FUMES. REPLACED BLOWER FAN PER AMM 21-26-51.
